# SDR REXA2016081701563

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RED OXYGEN MASK QUICK DONNING INFLATION CLIP ON THE SIDE IS BROKEN.  REMOVED & REPLACED CREW OXYGEN MASK IAW AMM 35-11-12.  PERFORMED OPS TEST OF THE CREW OXYGEN MASK IAW AMM 35-10-00.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.
